Abstract and Applied Analysis
Volume 2011 (2011), Article ID 435686, 15 pages
doi:10.1155/2011/435686
Research Article

The Fixed Point Theory for Some Generalized Nonexpansive Mappings

1Departamento de Análisis Matemático, Facultad de Matemáticas, Universitat de Valencia, 46100 Burjassot, Valéncia, Spain
2Departamento de Matemáticas, Ciencias Naturales y Ciencias Sociales Aplicadas a la Educación, Universidad Católica de Valencia San Vicente Mártir, 46100 Godella, Valéncia, Spain

Received 30 September 2010; Accepted 18 January 2011

Academic Editor: Martin D. Schechter

Copyright © 2011 Enrique Llorens Fuster and Elena Moreno Gálvez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study some aspects of the fixed point theory for a class of generalized nonexpansive mappings, which among others contain the class of generalized nonexpansive mappings recently defined by Suzuki in 2008.